# SDR MASA20211123573

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH6903706111
- Part serial: NA
- Condition: None
- Location: Fs897-Fs927 Stgr
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FS897.00 - FS927.00, STGR27, WAS FOUND WITH (2) PREVIOUS BLEND OUTS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-51-01-001-003-A02, FIGURE 53-51-01-991-806, ITEM 1, D, EA 79-2021-257.
